Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological characterizations of pseudo-$ \aleph $-compact spaces


Author: Giovanni Vidossich
Journal: Proc. Amer. Math. Soc. 27 (1971), 195-198
MSC: Primary 54.52
DOI: https://doi.org/10.1090/S0002-9939-1971-0267532-2
MathSciNet review: 0267532
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Pseudo-$ \aleph $-compact spaces, usually defined by cardinal bounds on uniform coverings of the fine uniformity, are characterized by cardinal bounds on locally finite open (resp. closed) coverings. This yields a new characterization of pseudo-compact spaces as well as of G. Aquaro's paralindelöfian spaces.


References [Enhancements On Off] (What's this?)

  • [1] G. Aquaro, Una generalizzazione degli spazii di Lindelöf, Ann. Scuola Norm. Sup. Pisa (3) 16 (1962), 195-206. MR 26 #5535. MR 0148025 (26:5535)
  • [2] -, Ricovrimenti aperti e strutture uniformi sopra uno spazio topologico, Ann. Mat. Pura Appl. (4) 47 (1959), 310-390. MR 23 #A620. MR 0123292 (23:A620)
  • [3] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. MR 0193606 (33:1824)
  • [4] J. R. Isbell, Uniform spaces, Math. Surveys, no. 12, Amer. Math. Soc., Providence, R. I., 1964. MR 30 #561. MR 0170323 (30:561)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.52

Retrieve articles in all journals with MSC: 54.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0267532-2
Keywords: Pseudo-$ \aleph $-compact space, pseudocompact space, paralindelöfian space, locally finite open (resp. closed) covering, Hilbert space $ {l_2}(\mathcal{U})$, one-point compactification, one-point pseudo-$ \aleph $-compactification, products
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society